Journal of Symbolic Logic

Review: D. J. O'Connor, The Analysis of Conditional Sentences

Charles A. Baylis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 4 (1951), 301-302.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731284

JSTOR
links.jstor.org

Citation

Baylis, Charles A. Review: D. J. O'Connor, The Analysis of Conditional Sentences. J. Symbolic Logic 16 (1951), no. 4, 301--302. https://projecteuclid.org/euclid.jsl/1183731284


Export citation